UGR
  |
> >
GEOMETRY OF BANACH SPACES
(Ref. FQM-185)
03
abril
2025
abril 2025
<- ->
L M X J V S D
1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30

Producción científica


Buscar por:

Lista

Publicación
J. Becerra Guerrero, G. López Pérez and A. Rueda Zoca,  "Extreme differences between weakly open subsets and convex combinations of slices in Banach spaces",  Advances in Mathematics, vol.269 , 56-70, 2015
A.M. Cabrera Serrano and J.F. Mena Jurado,  "Facial topology and extreme operators",  Journal of Mathematical Analysis and Applications, vol.427 , 899-904, 2015
V. Kadets, M. Martín Suárez, F.J. Merí De La Maza and D. Werner,  "Lipschitz slices and the Daugavet equation for Lipschitz operators ",  Proceedings of the American Mathematical Society, vol.142 , 5281-5292, 2015
V.F. Rodríguez Galiano, M. Sánchez Castillo, M. Chica-Olmo and M. Chica Rivas,  "Machine learning predictive models for mineral prospectivity: an evaluation of Neural Networks, Random Forest, Regression Trees and Support Vector machines",  Ore Geology Reviews, vol.71 , 804-818, 2015
M. Martín Suárez and F.J. Merí De La Maza,  "Numerical radius attaining compact linear operators",  Journal of Mathematical Analysis and Applications , -, 2015
J. Becerra Guerrero, G. López Pérez and A. Rueda Zoca,  "OCTAHEDRAL NORMS IN SPACES OF OPERATORS",  Journal of Mathematical Analysis and Applications, vol.427 , 171-184, 2015
Y.S. Choi, S.K. Kim, H.J. Lee and M. Martín Suárez,  "On Banach spaces with the Approximate Hyperplane Series Property",  Banach Journal of Mathematical Analysis, vol.9 , 243-258, 2015
A.M. Cabrera Serrano and J.F. Mena Jurado,  "On extreme operators whose adjoints preserve extreme points",  Journal of Convex Analysis, vol.22 , 247-258, 2015

Última actualización del SICA: 10/01/2024

Desarrollado por: